Efficient isolation of polymorphic microsatellites from high-throughput sequence data based on number of repeats

Resource type
Authors/contributors
Title
Efficient isolation of polymorphic microsatellites from high-throughput sequence data based on number of repeats
Publication
Marine Genomics
Volume
11
Pages
11-16
Date
09/2013
Journal Abbr
Marine Genomics
Language
en
DOI
10.1016/j.margen.2013.04.002
ISSN
18747787
Accessed
2/19/21, 8:56 AM
Extra
8 citations (Crossref) [2022-03-04]
Citation
Cardoso, S. D., Gonçalves, D., Robalo, J. I., Almada, V. C., Canário, A. V. M., & Oliveira, R. F. (2013). Efficient isolation of polymorphic microsatellites from high-throughput sequence data based on number of repeats. Marine Genomics, 11, 11–16. https://doi.org/10.1016/j.margen.2013.04.002